# SDR UPS01236256

- Difficulty date: June 20, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Nlgww Bs259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NOSE LANDING GEAR BAY LH SIDE AT BS 259 SIDE WALL HAS A CRACK INICATION.     REMOVED ACCESS PANEL #3124 AND LOWER WEB TO GAIN ACCESS TO DAMAGE AREA, CUT OUT DAMAGE AREA APPROX 5"X1" AT NOSE LANDING GEAR BS259 AS PER B727 SRM51-40-2 ACCOMPLISHED NDT INSPECTION AT CUT OUT AREA INSTALL DOUBLER REPARI APPROX 8"X6"
